On the asymptotic properties of continuous solutions of the systems of nonlinear functional equations

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

For systems of nonlinear functional equations, we study asymptotic properties of their solutions continuously differentiable and bounded for $t \geq T > 0$ in a neighborhood of the singular point $t = +\infty$.
Published
25.01.2013
How to Cite
PelyukhG. P. “On the Asymptotic Properties of Continuous Solutions of the Systems of Nonlinear Functional Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 119-25, http://umj.imath.kiev.ua/index.php/umj/article/view/2408.
Section
Research articles